Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Harold Jeffreys
Title: Operational Methods in Mathematical Physics
Additional book information: London, Cambridge University Press, 1927. vii+101 pp. Price 6 s. 6 d.

Review Information:

Reviewer: H. S. Uhler
Journal: Bull. Amer. Math. Soc. 35 (1929), 882-883
DOI: https://doi.org/10.1090/S0002-9904-1929-04822-5